# SDR HALA2018062000290

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 23275
- Aircraft time: 93,962 hours, 36,288 cycles
- Engine: Ge CF680A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063508
- Part serial: 40772
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

IDENTICAL RT ENGINE IDLE POWER PROBLEM AS PREVIOUS FLIGHT 23 BUT WITH EEC OFF THRUST LEVER IDLE N1 42.7, N2 79.1, FF 1.3.  REMOVED & REPLACED THE RT ENGINE MEC IAW AMM 73-21-01-404-032-G00 UP TO STOP 2E(14)(C). COMPLETED UP TO STEPS 2F(9). COMPLETED 73-21-01-404-032-G00 PERFORMED TEST 5,6&11 OK FOR SERVICE. LEAK CHECK OK.
